# SDR ASAA2023032842632

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 429 hours, 132 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT ILLUMINATED DURING CLIMBOUT. RAN CHECKLIST AND LIGHT EXTINGUISHED. GROUNDED - YES. OPS CHK NML REF B737-9 AMM 30-41-00.
